# SDR SWAA2024041063461

- Difficulty date: March 14, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 38,198 hours, 17,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Elongated
- Location: Bs 500a-500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON WEB-INTERCOSTAL LOC. BTW BS 500A TO BS 500B LBL 22 WL 156 AT FWD CARGO COMPARTMENT 2024-165922<[01] REPLACED WEB-INTERCOSTAL AND FASTENERS LOC. BTW BS 500A TO BS 500B LBL 22 WL 156 AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DWG 143A7505; SHEET 108; REV - .SEE INDIVIDUAL SIGNS-OFF BELOW.;[02] REPLACED WEB-INTERCOSTAL AND FASTENERS LOC. BTW BS 500A TO BS 500B LBL 22 WL 156 AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DWG 143A7505; SHEET 108; REV - .SEE INDIVIDUAL SIGNS-OFF BELOW.
